# SDR ASAA2025062059149

- Difficulty date: June 20, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A13002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767 FRAME SPLICE HAS CORROSION RBL 24. GROUNDED - YES. REMOVED AND REPLACED FRAME SPLICE AT F.S 767 AND RBL 24 I.A.W. BOEING 737-700 SRM 51-40-02-0G-0.W= .75 O= .063 R= .055 L= 3.5 D= .008.
